# SDR FDEA202408291187

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N139FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43538
- Aircraft time: 13,314 hours, 6,170 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HEARD UNIDENTIFIABLE ALARM IN FLIGHT 4 DIFFERENT  TIMES APPROXIMATELY 10 TO 15 MINUTES APART AFTER  CLIMB OUT AND LEVEL. DECLARED EMERGENCY AND LANDED  IN HRL.   RELEASED FOR SERVICE PER MEL : 26-26-03-02.  LAVATORY SMOKE DETECTOR INOPERATIVE.  COMPLIED WITH EA H-2612-T0380484, PULLED AND COLLARED C/B C770.  R&R M3000 DISCRETE SMOKE DETECTOR PER ABOVE REF.OPS CK GOOD.OK FOR SERVICE.
